Closing the gap in the purely elliptic generalized Davey-Stewartson system


Eden A., Erbay H. A. , Muslu G. M.

NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, vol.69, no.8, pp.2575-2581, 2008 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 69 Issue: 8
  • Publication Date: 2008
  • Doi Number: 10.1016/j.na.2007.08.034
  • Title of Journal : NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS
  • Page Numbers: pp.2575-2581

Abstract

In this note we improve the results presented previously on global existence and global nonexistence for the Solutions of the purely elliptic generalized Davey-Stewartson system. These results left a gap in the parameter range where neither a global existence result nor a global nonexistence result could be established. Here we are able to show that when the coupling parameter is negative there is no gap. Moreover, in the case where the coupling parameter is positive we reduce the size of the gap. (C) 2007 Elsevier Ltd. All rights reserved.